# SDR R61A201804080474

- Difficulty date: April 8, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1633
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY MAINT CHECK - AFT PAX DOOR EMERGENCY EVACUATION SLIDE BACK STRUCTURE CRACKED AROUND TOP FASTENER. EVACUATION SLIDE ASSY WAS REMOVED AND REPLACED IAW AMM 25-65-01. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
